# SDR FDEA202410101482

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N291FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63134
- Aircraft time: 2,576 hours, 1,300 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Component: Slat, Boeing
- Component part number: 114T4102409G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER #2 SLAT HAS NUMEROUS NUMBER OF SMALL HAIL DAMAGE TO UPPER SURFACE NR 4 #2 SLAT DISCREPANCY ADDRESSED ON WO 89208 SEQ. 19, EA H-5750-T0380783P1. TITLE:   WING - FLIGHT SURFACES - NUMBER 2 SLAT TRAILING EDGE WEDGE DENTS DUE TO HAIL STORM.   MAJOR REPAIR
